| Catalog Number |
9770500R |
| Medical Device Problem Code |
Product Quality Problem (1506)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/06/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The date of event was not provided by the complainant/reporter, the date reflected in this report is the date bd became aware of the event.Found during evaluation: there are cracks in the transducer housings at the end and on the edges of the transducer window.The probe image not is clear at the top.Root cause is due to use.
Event or Problem Description
Found during evaluation: there are cracks in the transducer housings at the end and on the edges of the transducer window.The probe image is not clear at the top.